Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 18 found articles
 
 
  On unramified Galois 2-groups over Z2-extensions of some imaginary biquadratic number fields
 
 
Title: On unramified Galois 2-groups over Z2-extensions of some imaginary biquadratic number fields
Author: Mouhib, A.
Rouas, S.
Appeared in: Acta mathematica Hungarica
Paging: Volume 172 () nr. 2 pages 481-491
Year: 2024-04-10
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands